Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 3, NWS Lubbock, TX

February 9, 201311 counties in Texas

NWS Lubbock, TX issued this wind advisory at Feb 9, 2013, 5:18 AM CST for 11 counties in Texas. It took effect at Feb 9, 2013, 12:00 PM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2013, 5:18 AM CST (11:18 UTC)
In effect from
Feb 9, 2013, 12:00 PM CST
Expired
Feb 9, 2013, 8:00 PM CST
In force
8 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 58 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 11.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2095 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WWUS74 KLUB 091118
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
518 AM CST SAT FEB 9 2013

TXZ021>023-027>029-033>035-039-040-092200-
/O.NEW.KLUB.WI.Y.0003.130209T1800Z-130210T0200Z/
PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-
YOAKUM-TERRY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...MORTON...
LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...PLAINS...DENVER CITY...
BROWNFIELD
518 AM CST SAT FEB 9 2013

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS
EVENING. 

* TIMING...WINDS WILL INCREASE BY EARLY IN THE AFTERNOON ACROSS
  THE SOUTH PLAINS AND SOUTHWESTERN TEXAS PANHANDLE.

* WINDS...SOUTHWEST TO WEST WINDS WILL INCREASE TO BETWEEN 30 AND
  40 MPH WITH GUSTS TO 55 MPH. SPEEDS WILL DECREASE AFTER SUNSET.

* IMPACTS...TRAVEL WILL BE SEVERELY IMPACTED BY STRONG WINDS.
  LOOSE OUTDOOR OBJECTS SHOULD BE SECURED. THE STRONG WINDS WILL
  ALSO CREATE AREAS OF BLOWING DUST WHICH MAY RESULT IN REDUCED
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
726 
WWUS74 KLUB 092033
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
233 PM CST SAT FEB 9 2013

TXZ021-022-027-100200-
/O.UPG.KLUB.WI.Y.0003.000000T0000Z-130210T0200Z/
/O.NEW.KLUB.HW.W.0002.130209T2033Z-130210T0200Z/
PARMER-CASTRO-BAILEY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
MULESHOE
233 PM CST SAT FEB 9 2013

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON ACROSS
  THE NORTHWESTERN SOUTH PLAINS AND SOUTHWESTERN TEXAS PANHANDLE.
  WIND SPEEDS WILL START TO DIMINISH AFTER SUNSET.

* WINDS...SOUTHWEST TO WEST WINDS WILL INCREASE TO BETWEEN 40 AND
  45 MPH WITH GUSTS TO NEAR 60 MPH.

* IMPACTS...TRAVEL WILL BE SEVERELY IMPACTED BY STRONG WINDS.
  LOOSE OUTDOOR OBJECTS SHOULD BE SECURED. THE STRONG WINDS WILL
  ALSO CREATE AREAS OF BLOWING DUST WHICH MAY RESULT IN REDUCED
  VISIBILITIES. TRAVEL ALONG US 84 FROM CLOVIS TO NEAR LITTLEFIELD
  WILL BE THE MOST IMPACTED BY THE EXPECTED WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ023-028-029-033>035-039-040-100200-
/O.CON.KLUB.WI.Y.0003.000000T0000Z-130210T0200Z/
SWISHER-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-
INCLUDING THE CITIES OF...TULIA...LITTLEFIELD...OLTON...
PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
PLAINS...DENVER CITY...BROWNFIELD
233 PM CST SAT FEB 9 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...WINDS HAVE INCREASED ACROSS THE SOUTH PLAINS AND
  SOUTHWESTERN TEXAS PANHANDLE. WIND SPEEDS START TO DIMINISH
  AFTER SUNSET.

* WINDS...SOUTHWEST TO WEST WINDS WILL INCREASE TO BETWEEN 30 AND
  40 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...TRAVEL WILL BE SEVERELY IMPACTED BY STRONG WINDS. 
  LOOSE OUTDOOR OBJECTS SHOULD BE SECURED. THE STRONG WINDS WILL 
  ALSO CREATE AREAS OF BLOWING DUST WHICH MAY RESULT IN REDUCED 
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Feb 9, 4:53 AM CST, 25 minutes earlier.

Area forecast discussion, Feb 9, 4:53 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
453 AM CST SAT FEB 9 2013

.SHORT TERM...
TODAYS FORECAST IS QUITE A DOOZY. LOW LEVEL MOISTURE WAS MUCH SLOWER
TO MAKE ITS WAY BACK TO THE REGION THIS MORNING DESPITE
SOUTHEASTERLY UPSLOPE LOW LEVEL WINDS. HIGH CLOUDS THIS MORNING ARE
EXPECTED TO SWEEP OFF TO THE EAST WITH PERHAPS SOME STILL LINGERING
OVER THE ROLLING PLAINS BY THIS AFTERNOON. THERE SHOULD NOT BE AS
MUCH INHIBITING OF DEEP MIXING THIS AFTERNOON WITH THE LACK OF CLOUD
COVER. RAPID SURFACE CYCLOGENESIS IN LEE OF THE ROCKIES WILL DEVELOP
IN RESPONSE TO AN APPROACHING STORM SYSTEM TO AFFECT A LARGE PORTION
OF THE COUNTRY. MODELS HAVE BEEN CONSISTENT IN DEPICTING A 100KT
MAXIMUM AT 500HPA FROM EAST CENTRAL NEW MEXICO THROUGH THE WESTERN
TEXAS PANHANDLE. A BROAD AREA OF 40-50KT WINDS WILL ENCOMPASS MUCH
OF THE REGION AROUND 700HPA. A LOW LEVEL JET CURRENTLY OVER THE AREA
WILL LEAD TO QUICK MIXING OF STRONG WINDS DOWN TO THE SURFACE AFTER
SUNRISE. THE STRONG UPPER LEVEL JET MAXIMA WILL NOT COME ACROSS
UNTIL LATE TONIGHT INTO SUNDAY. SOLID ADVISORY LEVEL WINDS CAN BE
EXPECTED FOR MOST AREAS ON THE CAPROCK ALONG WITH VISIBILITY
RESTRICTIONS DUE TO BLOWING DUST. A PACIFIC FRONT WILL COME SWEEPING
THROUGH THE AREA THIS EVENING BRINGING MUCH DRIER AND COOLER AIR.

EARLY THIS MORNING...A WEAK SHORTWAVE WAS MOVING NORTHEAST THROUGH
THE FLOW OVER THE ROLLING PLAINS. THIS WAS GENERATING SOME MID LEVEL
CLOUDS AND RADAR RETURNS. HOWEVER...GIVEN THE VERY DRY LOW
LEVELS...DO NOT THINK MUCH WILL BE ABLE TO REACH THE GROUND.

THIS DAY WOULD NOT BE COMPLETE WITHOUT A THREAT FOR SEVERE WEATHER
WHICH WILL MAKE IT FEEL LIKE A NORMAL WEST TEXAS SPRING DAY. STORM
DEVELOPMENT CAN BE EXPECTED LATE IN THE DAY WITH HIGHEST CHANCES
OVER THE ROLLING PLAINS. MAXIMUM HEIGHT FALLS WILL BE NORTH OF THE
REGION ACROSS THE CENTRAL PLAINS. HOWEVER...STRONG FRONTOGENETICAL
FORCING WILL ENTER THE REGION AS THE PACIFIC FRONT SWEEPS THROUGH
THE AREA THIS EVENING. A LOW LEVEL JET WILL AGAIN FORM OUT AHEAD OF
THE FRONT THIS EVENING ADDING TO THE LOW LEVEL LIFT. THERE WILL BE
MODEST INSTABILITIES OF 500-1000 J/KG AS THE SURFACE DEW POINT
SURGES TO AROUND 50 DEGREES OFF THE CAPROCK. INITIALLY...CONVECTION
WILL BE CAPPED AT THE SURFACE AND MAY ONLY SEE A BRIEF PERIOD OF AN
UNCAPPED ENVIRONMENT CLOSE TO 23Z. AS STRONGER LOW LEVEL LIFT MOVES
INTO THE AREA STORMS MAY BE ABLE TO BLOSSOM NEAR SUNSET. STORMS WILL
ALSO BE TRANSITIONING FROM SURFACE BASED TO ELEVATED. REGARDING THE
TYPE OF SEVERE THREAT...SUPERCELLS ARE EXPECTED WITH VERY STRONG
SHEAR. THERE IS GOOD CLOCKWISE LOW LEVEL TURNING IN THE HODOGRAPHS
BUT ADDITIONAL INSTABILITY AND A LONGER PERIOD OF SURFACE BASED
STORMS WOULD BE DESIRABLE FOR MORE OF A TORNADO THREAT. HELICITY
VALUES ARE THEREFORE VERY IMPRESSIVE OVER THE ROLLING PLAINS.
OTHERWISE...HAIL AND DAMAGING WINDS CAN BE ANTICIPATED OUT OF STORMS
THAT DEVELOP. A STRONG WIND GUST MAY BE MORE LIKELY GIVEN THE VERY
STRONG WINDS THAT WILL OCCUR TODAY. STORMS THAT DO DEVELOP THIS
AFTERNOON AND EVENING WILL LIKELY BE HAULING LIKE A MACK TRUCK. JDV

&&

.LONG TERM...
HEIGHT GRADIENT AND WIND FIELDS WILL REMAIN FAIRLY TIGHT ACROSS
THE TEXAS SOUTH PLAINS SUNDAY AS THE UPPER LOW DEEPENS HEADING
INTO THE NORTHERN MISSISSIPPI VALLEY AND A TRAILING DISTURBANCE
DROPS SOUTHWARD INTO THE 4-CORNERS. SUNDAY EXPECTED TO BE COOLER
BEHIND THE PACIFIC COLD FRONT...THOUGH THIS MAY BE SOMEWHAT OFFSET
BY THE DOWNSLOPE WIND COMPONENT...ESPECIALLY OVER THE ROLLING
PLAINS. WINDS SHOULD DIMINISH SOMEWHAT HEADING INTO THE
AFTERNOON...THOUGH APPEAR STRONG ENOUGH TO SUPPORT A MENTION OF
AT LEAST PATCHY BLOWING DUST ON THE CAP-ROCK.

FLOW SHOULD BACK INTO MONDAY AS UPPER TROUGH SWINGS THROUGH THE
SOUTHERN ROCKIES AND DEEPENS VERY SLIGHTLY. A SHALLOW COLD AIRMASS
WILL ATTEMPT TO DROP INTO THE AREA EARLY MONDAY BUT WILL BE UP
AGAINST RENEWED LEE-SIDE CYCLOGENESIS OVER THE SOUTHWESTERN PART
OF THE TEXAS SOUTH PLAINS. A FAIRLY STRONG SOUTH TO NORTH TEMPERATURE
GRADIENT SHOULD SET UP...LOW LEVEL FLOW WILL EVENTUALLY BACK MORE
TO THE EAST LATE ON MONDAY ALTHOUGH MOISTURE RETURN INITIALLY WILL
BE LITTLE OR NONE.

THE UPPER TROUGH IS EXPECTED TO PROGRESS EASTWARD ACROSS THE
EXTREME SOUTHERN PART OF THE TEXAS PANHANDLE EARLY TUESDAY...
FILLING SLIGHTLY ALONG THE WAY. WE ARE EXPECTING ONLY A MODEST LOW
LEVEL MOISTURE RETURN THOUGH THIS WILL TEND TO POOL ALONG A
FRONTOGENETIC ZONE ACROSS THE SOUTHERN PANHANDLE. THE AIRMASS WILL
COOL QUICKLY AS THE UPPER TROUGH SWINGS OVERHEAD...AND ANY SHOWERS
SHOULD TEND TO FAVOR SNOW PHASE ON THE CAPROCK...AND EVEN PERHAPS
A MIXTURE FOR THE ROLLING PLAINS. BUT PRECIPITATION TOTALS
CURRENTLY DO NOT SUPPORT CONSIDERATION OF ANY TYPE OF WINTER
WEATHER WATCH OR ADVISORY.

WEAKENING NORTHWEST FLOW WEDNESDAY WILL BE FOLLOWED BY BACKING
FLOW AGAIN AS ANOTHER DISTURBANCE DIGS SOUTHWARD OUT OF WESTERN
CANADA THURSDAY AND FRIDAY. MODEL DISPARITY INCREASES QUITE A BIT
BY THIS TIME SO CONFIDENCE ON AMPLITUDE OF ANY WAVES LATE NEXT
WEEK IS LOW. SOME DISCREPANCY AS WELL WITH ARRIVAL OF NEXT
CANADIAN COLD FRONT BETWEEN EARLY AND LATE THURSDAY. WE USED A
BLEND OF ECMWF AND GFS SOLUTIONS FOR THIS PERIOD WHICH WAS STILL
REASONABLY CLOSE TO THE PREVIOUS FORECAST. FRIDAY WOULD SEE THE
COLDEST DAY OF THE COMING WEEK IF THESE TRENDS PAN OUT. RMCQUEEN

&&

.FIRE WEATHER...
THE WILDFIRE THREAT MAY NOT HAVE BEEN AS INTENSE AS PREVIOUSLY
THOUGHT. NEAR SURFACE MOISTURE IS STILL EXPECTED TO INCREASE THIS
MORNING WHICH WILL RESULT IN HIGHER RELATIVE HUMIDITY VALUES THIS
AFTERNOON. AS TEMPERATURES INCREASE...AFTERNOON RELATIVE HUMIDITY
VALUES WILL DROP TO RIGHT AROUND 15 PERCENT IN THE SOUTHWESTERN
TEXAS PANHANDLE WITH HIGHER VALUES ELSEWHERE. WINDS ARE EXPECTED TO
BE VERY STRONG WITH A RAPIDLY DEVELOPING STORM SYSTEM OVER THE
ROCKIES. WHAT REMAINS OF HIGH UNCERTAINTY IS THE EFFECT OF A LOW
LEVEL THERMAL RIDGE. THIS THERMAL RIDGE WILL HAVE ITS AXIS CENTERED
OVER THE WESTERN SOUTH PLAINS UP THROUGH THE WESTERN TEXAS
PANHANDLE. THE 500MB WINDS WILL BE SLIGHTLY OUT OF POSITION BUT DO
HAVE SOME OVERLAP NEAR THE WESTERN SOUTH PLAINS. THIS WILL BE THE
FIRST TIME THIS SEASON WE WILL SEE THE MAXIMUM MID LEVEL WINDS NEAR
THE LOW LEVEL THERMAL RIDGE. THE DROUGHT HAS ALSO BEEN THE WORST IN
THE WESTERN SOUTH PLAINS THROUGH THE SOUTHWESTERN TEXAS PANHANDLE.
HOWEVER...FUELS ARE STILL NEAR NORMAL MOISTURE LEVELS AND WILL
CANCEL THE FIRE WEATHER WATCH BECAUSE OF THIS.

SUNDAY WILL SEE A MODERATELY WINDY DAY WITH DRY WESTERLY DOWNSLOPE
WINDS. COOLER TEMPERATURES SHOULD KEEP THE AFTERNOON RELATIVE
HUMIDITY JUST ABOVE 15 PERCENT ON THE CAPROCK...BUT THE ENHANCED
DOWNSLOPE FLOW OVER THE SOUTHERN PART OF THE ROLLING PLAINS IN
PARTICULAR MIGHT BRING ON LOCALLY CRITICAL CONDITIONS. FUELS IN
THIS AREA...HOWEVER...STILL APPEAR FAIRLY NON-RESPONSIVE WITH ONLY
MODEST ERC LEVELS AND ALSO KEETCH-BYRAM INDICES NEAR NORMAL
RANGES. WOULD THUS LIKELY FAVOR MORE AN ENHANCED FIRE WEATHER
THREAT ON SUNDAY THAN A CRITICAL AREA.

MONDAY ALSO OFFERS AT LEAST A MENTION FOR AN ENHANCED THREAT OF
FIRE WEATHER CONDITIONS OVER THE SOUTHWESTERN SOUTH PLAINS WITH A
WEAK LOW LEVEL THERMAL RIDGE AND TIGHT ENOUGH SURFACE GRADIENT FOR
MODERATE SOUTHWEST BREEZES. RMCQUEEN

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        63  24  55  19  49 /  10   0   0   0  10
TULIA         66  25  57  22  48 /  30  20   0   0  10
PLAINVIEW     70  28  57  22  51 /  30  20   0   0   0
LEVELLAND     70  28  57  22  57 /  10   0   0   0   0
LUBBOCK       72  29  58  22  56 /  20  20   0   0   0
DENVER CITY   71  28  57  24  58 /  10   0   0   0   0
BROWNFIELD    70  29  58  24  57 /  10  10   0   0   0
CHILDRESS     68  36  63  25  52 /  40  60   0   0   0
SPUR          69  34  61  25  56 /  40  40   0   0   0
ASPERMONT     71  41  65  27  60 /  40  50   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 8 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: TXZ021>023-027>029-033>035-039-040.

&&

01/05
Hazardous weather outlook, Feb 9, 4:56 AM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
456 AM CST SAT FEB 9 2013

TXZ021>044-101100-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
456 AM CST SAT FEB 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER

VERY STRONG WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES TO
CREATE ELEVATED FIRE WEATHER CONDITIONS. THESE CONDITIONS ARE
EXPECTED TO OCCUR THIS AFTERNOON ON THE SOUTH PLAINS AND
SOUTHWESTERN TEXAS PANHANDLE.

NON PRECIPITATION

AN APPROACHING STRONG STORM SYSTEM WILL CAUSE WINDS TO INCREASE THIS
AFTERNOON TO BETWEEN 30 AND 40 MPH WITH GUSTS UP TO 55 MPH. HIGHEST
WINDS WILL BE OVER THE SOUTH PLAINS AND SOUTHWESTERN TEXAS PANHANDLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE BOTH SUNDAY AND
MONDAY.

ON TUESDAY...LIGHT SNOW ACCUMULATIONS ARE POSSIBLE MAINLY ACROSS
THE EXTREME SOUTHERN TEXAS PANHANDLE AND NORTHERN PORTIONS OF THE
TEXAS SOUTH PLAINS AND ROLLING PLAINS.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 2:33 PM CSTHigh Wind WarningLUBBailey, Castro, Parmer5 hr

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.